# SDR 96ZZZX1624

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Make and model: Ayres S2RNORMAL
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20207T902
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A RIGHT WING WAS RECEIVED BY THIS REPAIR STATION FOR MINOR MODIFICATION TO THE SPAR WEB.  IT WAS DETERMINED THE LOWER FORWARD SPAR CAP, AT THE WING ATTACH FITTING, HAD SEVERE RUSTING, PIT CORROSION.  A MAJOR EFFORT HAS BEEN MADE TO HIDE THIS DAMAGE BY USE OF AUTO-BODY FILLERS AND PAINT.  IT IS UNKNOWN WHAT AIRCRAFT REGISTRATION OR SERIAL NUMBER THIS WING WAS REMOVED FROM AS WING WAS PURCHASED INDIVIDUALLY.  STEEL SPAR CAP TO BE REPLACED WITH FACTORY NEW PART.
